Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 10, NWS Bismarck, ND

April 1, 2011Morton County, Sioux County, North Dakota

NWS Bismarck, ND issued this river flood warning at Apr 1, 2011, 9:51 AM CDT for Morton County, Sioux County, North Dakota. It took effect at Apr 2, 2011, 7:00 AM CDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 9:51 AM CDT (14:51 UTC)
In effect from
Apr 2, 2011, 7:00 AM CDT
Expired
Apr 8, 2011, 9:34 AM CDT
In force
6 days
Issued by
NWS Bismarck, ND
Flood severity
Minor

Counties Morton County, ND, Sioux County, ND

The radar

The Bismarck radar (KBIS), 50 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cannonball River at Breien (BREN8). The gauge peaked at 13.00 ft at Apr 5, 2011, 6:00 PM CDT.

actionminormoderate10152004/0104/0204/0304/0404/0504/0604/0704/0804/09
Action stage
8 ft
Minor stage
10 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06354000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WGUS43 KBIS 011451
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
951 AM CDT FRI APR 1 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE ABOVE MINOR 
FLOOD STAGE BY SATURDAY MORNING...AND CONTINUE RISING TO NEAR 11.0 
FEET BY EARLY MONDAY MORNING. A STORM SYSTEM IS FORECAST TO AFFECT 
WESTERN AND CENTRAL NORTH DAKOTA THIS WEEKEND. UNCERTAINTY IN HOW 
MUCH PRECIPITATION WILL FALL...AND HOW MUCH OF IT WILL FALL AS RAIN
VERSUS SNOW WILL HAVE A SIGNIFICANT IMPACT ON THE FORECAST FOR
THE CANNONBALL RIVER AT BREIEN. IF MORE RAIN THAN SNOW WERE
TO FALL...RIVER LEVELS HIGHER THAN 11.0 FEET ARE POSSIBLE.

NDC059-085-021451-
/O.NEW.KBIS.FL.W.0010.110402T1000Z-000000T0000Z/
/BREN8.1.SM.110402T1000Z.110403T1800Z.000000T0000Z.NO/
951 AM CDT FRI APR 1 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANNONBALL RIVER AT BREIEN
* FROM EARLY TOMORROW UNTIL FURTHER NOTICE
* AT 09AM FRIDAY THE STAGE WAS...8.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE 
  TO RISE TO NEAR 11.0 FEET BY EARLY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

CANNONBALL RIVER BASIN
 BREIEN       10  8.3 FRI 9 AM   10.1   10.9   11.0   10.9   10.4

$$
AYD
12 follow-up statements
028 
WGUS83 KBIS 012348
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT FRI APR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
FORECAST.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE ABOVE MINOR 
FLOOD STAGE BY SATURDAY MORNING...AND CONTINUE RISING TO NEAR 11.0 
FEET BY EARLY MONDAY MORNING. A STORM SYSTEM IS FORECAST TO AFFECT 
WESTERN AND CENTRAL NORTH DAKOTA THIS WEEKEND. UNCERTAINTY IN HOW 
MUCH PRECIPITATION WILL FALL...AND HOW MUCH OF IT WILL FALL AS RAIN
VERSUS SNOW WILL HAVE A SIGNIFICANT IMPACT ON THE FORECAST FOR
THE CANNONBALL RIVER AT BREIEN. IF MORE RAIN THAN SNOW WERE
TO FALL...RIVER LEVELS HIGHER THAN 11.0 FEET ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-030548-
/O.EXT.KBIS.FL.W.0010.110402T1200Z-000000T0000Z/
/BREN8.1.SM.110402T1200Z.110404T0600Z.000000T0000Z.NO/
648 PM CDT FRI APR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT  6:15 PM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 11.0 FEET BY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

CANNONBALL RIVER BASIN
 BREIEN       10  9.0 FRI 6 PM   10.0   10.8   11.0   10.9   10.8

$$
174 
WGUS83 KBIS 030049
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
749 PM CDT SAT APR 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.MINOR FLOODING IS OCCURRING AT THE CANNONBALL RIVER AT BREIEN AND 
IS FORECAST TO CONTINUE TO GRADUALLY RISE TO NEAR 12.4 FEET BY LATE 
SUNDAY NIGHT INTO EARLY MONDAY MORNING. A STORM SYSTEM IS FORECAST TO 
AFFECT WESTERN AND CENTRAL NORTH DAKOTA SATURDAY EVENING THROUGH MONDAY 
MORNING. UNCERTAINTY IN HOW MUCH PRECIPITATION WILL FALL...AND HOW MUCH 
OF IT WILL FALL AS RAIN VERSUS SNOW WILL HAVE A SIGNIFICANT IMPACT ON 
THE FORECAST FOR THE CANNONBALL RIVER AT BREIEN. IF MORE RAIN THAN SNOW 
WERE TO FALL...RIVER LEVELS HIGHER THAN 12.4 FEET ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-040649-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110404T0600Z.000000T0000Z.NO/
749 PM CDT SAT APR 2 2011

THE FLOOD WARNING CONTINUES FOR THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT 7:30 PM SATURDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY 
  LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

CANNONBALL RIVER BASIN
 BREIEN       10 10.9 SAT 7 PM   12.4   12.4   12.3   11.8     M 

$$
573 
WGUS83 KBIS 031517
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1017 AM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER NEAR BREIEN IS FORECAST TO RISE TO NEAR 13.2
FEET MONDAY MORNING...AND THEN BEGIN TO FALL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-042117-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110404T1200Z.000000T0000Z.NO/
1017 AM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT  9:15 AM SUNDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY 
  MONDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10 11.8 SUN 9 AM   13.2   12.6   12.3   11.9   10.8

$$
AYD
251 
WGUS83 KBIS 040203
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER AT BRIEN CONTINUES IS IN MINOR FLOOD AND MINOR 
FLOODING IS EXPECTED TO CONTINUE UNTIL FURTHER NOTICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-050203-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110405T0600Z.000000T0000Z.NO/
903 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT  8:15 PM SUNDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY 
  EARLY TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

CANNONBALL RIVER BASIN
 BREIEN       10 12.7 SUN 8 PM   13.7   13.5   12.9   11.7   10.0

$$
687 
WGUS83 KBIS 041415
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
915 AM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO RISE TO 13.2 FEET
BY TUESDAY EVENING. THE RIVER IS FORECAST TO BEGIN TO SLOWLY FALL
BY WEDNESDAY EVENING...BUT REMAIN ABOVE MINOR FLOOD STAGE THROUGH
THE END OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-052015-
/O.CON.KBIS.FL.W.0010.000000T0000Z-000000T0000Z/
/BREN8.1.SM.110402T1857Z.110406T0000Z.000000T0000Z.NO/
915 AM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FURTHER NOTICE.
* AT  8:15 AM MONDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY 
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   TUE    WED    THU    FRI    SAT

CANNONBALL RIVER BASIN
 BREIEN       10 12.7 MON 8 AM   13.1   13.2   12.8   11.6   10.0

$$
AYD
970 
WGUS83 KBIS 051435
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
935 AM CDT TUE APR 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER NEAR BREIEN IS FORECAST TO REMAIN ABOVE 
MINOR FLOOD STAGE OF 10.0 FEET THROUGH FRIDAY AFTERNOON. A STORM
SYSTEM FOR LATE THIS WEEK AND WEEKEND WILL HAVE TO BE MONITORED
FOR ITS POSSIBLE EFFECT TO ONGOING FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-062035-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0824Z/
/BREN8.1.SM.110402T1857Z.110406T0000Z.110408T2024Z.NO/
935 AM CDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL LATE FRIDAY NIGHT.
* AT  9:15 AM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 
  TUESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY AFTERNOON.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   WED    THU    FRI    SAT    SUN

CANNONBALL RIVER BASIN
 BREIEN       10 12.9 TUE 9 AM   13.0   12.5   10.8    8.9    7.8

$$
AYD
944 
WGUS83 KBIS 060151
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT TUE APR 5 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER NEAR BREIEN IS FORECAST TO REMAIN ABOVE 
MINOR FLOOD STAGE OF 10.0 FEET THROUGH FRIDAY AFTERNOON. A STORM
SYSTEM FOR LATE THIS WEEK AND WEEKEND WILL HAVE TO BE MONITORED
FOR ITS POSSIBLE EFFECT TO ONGOING FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-070151-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0600Z/
/BREN8.1.SM.110402T1857Z.110406T0600Z.110408T1800Z.NO/
851 PM CDT TUE APR 5 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL LATE FRIDAY NIGHT.
* AT  8:15 PM TUESDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   WED    THU    FRI    SAT    SUN

CANNONBALL RIVER BASIN
 BREIEN       10 13.0 TUE 8 PM   12.9   11.8    9.4    8.1    7.4 

$$
584 
WGUS83 KBIS 061459
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
959 AM CDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO FALL BELOW MINOR 
FLOOD STAGE OF 10.0 FEET ON FRIDAY. PRECIPITATION CHANCES LATE THIS 
WEEK AND WEEKEND WILL HAVE TO MONITORED FOR THEIR POSSIBLE EFFECTS TO
ELEVATED WATER LEVELS ON THE CANNONBALL RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-072059-
/O.CON.KBIS.FL.W.0010.000000T0000Z-110409T0600Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1800Z.NO/
959 AM CDT WED APR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL LATE FRIDAY NIGHT.
* AT  9:15 AM WEDNESDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...FALL BELOW MINOR FLOOD STAGE ON FRIDAY.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   THU    FRI    SAT    SUN    MON

CANNONBALL RIVER BASIN
 BREIEN       10 12.8 WED 9 AM   12.5   10.6    8.5    7.9    7.4

$$
AYD
156 
WGUS83 KBIS 070200
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT WED APR 6 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO FALL BELOW MINOR 
FLOOD STAGE OF 10.0 FEET FRIDAY MORNING. PRECIPITATION CHANCES LATE THIS 
WEEK AND WEEKEND WILL HAVE TO MONITORED FOR ITS POSSIBLE EFFECTS TO
ELEVATED WATER LEVELS ON THE CANNONBALL RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-080200-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0051Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1251Z.NO/
900 PM CDT WED APR 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FRIDAY EVENING.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...SOUTHEAST PART OF BREIEN SUBJECT TO 
  FLOODING.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   THU    FRI    SAT    SUN    MON

CANNONBALL RIVER BASIN
 BREIEN       10 12.4 WED 8 PM   11.3    8.8    7.3    6.8    6.3 

$$
430 
WGUS83 KBIS 071458
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
958 AM CDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL RIVER AT BREIEN IS FORECAST TO FALL BELOW MINOR
FLOOD STAGE OF 10.0 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-081845-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110408T1845Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T0645Z.NO/
958 AM CDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FRIDAY AFTERNOON.
* AT  9:15 AM THURSDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  BY LATE TONIGHT.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   FRI    SAT    SUN    MON    TUE

CANNONBALL RIVER BASIN
 BREIEN       10 11.6 THU 9 AM    9.3    7.5    6.9    6.7    6.1

$$
AYD
653 
WGUS83 KBIS 080213
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
913 PM CDT THU APR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES 
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN...MINOR FLOODING IS 
OCCURRING AND IS EXPECTED TO CONTINUE.

.THE CANNONBALL REVER AT BREIEN REMAINED SLIGHTLY ABOVE FLOOD 
STAGE AT 10.6 FEET AT 815 PM CST. THE RIVER IS EXPECTED TO FALL 
BELOW FLOOD STAGE BY FRIDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-090213-
/O.EXT.KBIS.FL.W.0010.000000T0000Z-110409T0224Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1424Z.NO/
913 PM CDT THU APR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE CANNONBALL RIVER AT BREIEN.
* UNTIL FRIDAY EVENING.
* AT  8:15 PM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 12.0 FEET...WATER OVERFLOWS SOUTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   FRI    SAT    SUN    MON    TUE

CANNONBALL RIVER BASIN
 BREIEN       10 10.6 THU 8 PM    9.2    7.3    7.0    6.4    6.0

$$
773 
WGUS83 KBIS 081434
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
934 AM CDT FRI APR 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  CANNONBALL RIVER AT BREIEN AFFECTING MORTON AND SIOUX COUNTIES
FOR THE CANNONBALL RIVER BASIN INCLUDING BREIEN NO FLOODING IS 
OBSERVED OR FORECAST.

.THE CANNONBALL RIVER AT BREIEN FELL BELOW FLOOD STAGE EARLY THIS 
MORNING. THE RIVER IS FORECAST TO CONTINUE TO FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC059-085-081504-
/O.CAN.KBIS.FL.W.0010.000000T0000Z-110409T0224Z/
/BREN8.1.SM.110402T1857Z.110406T0415Z.110408T1045Z.NO/
934 AM CDT FRI APR 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE CANNONBALL RIVER AT BREIEN.
* AT  9:15 AM FRIDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FELL BELOW FLOOD STAGE AT 5:45 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.7 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 9.0 FEET...WATER OVERFLOWS NORTH BANK.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

CANNONBALL RIVER BASIN
 BREIEN       10  9.8 FRI 9 AM    8.7    7.3    7.1    6.5    6.1

$$
AYD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 1, 9:45 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 1, 9:45 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
945 AM CDT FRI APR 1 2011

.UPDATE...UPDATE TO CLOUDS AND TEMPERATURES.

&&

.DISCUSSION...MORE SUNSHINE EXPECTED TODAY ACROSS THE CENTRAL WITH
SOME INCREASING CLOUDS WEST IN THE AFTERNOON. WITH MORE SUNSHINE
RAISED MAX TEMPERATURES 1 TO 2 DEGREES MOST AREAS.

&&

.AVIATION...LOW PRESSURE ACROSS CENTRAL MANITOBA WITH SURFACE HIGH
PRESSURE ACROSS MONTANA AT 9 AM CDT. EXPECT GUSTY NORTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS TO 30 KTS BETWEEN 16Z-23Z ACROSS ALL
TAF SITES. OTHERWISE VFR EXPECTED THROUGH 06Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY
MORNING FOR NDZ001>005-009>013-017>023-025-031>037-040>048-050-
051.

&&

WAA
Hazardous weather outlook, Apr 1, 4:37 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
437 AM CDT FRI APR 1 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
437 AM CDT FRI APR 1 2011 /337 AM MDT FRI APR 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WINTER STORM WATCH HAS BEEN ISSUED FOR POSSIBLY SIGNIFICANT SNOW
AMOUNTS AND BLOWING SNOW SATURDAY NIGHT THROUGH MONDAY MORNING.
THERE CONTINUES TO BE UNCERTAINTY REGARDING THE TRACK OF THIS
STORM AND THE AMOUNT OF PRECIPITATION IT COULD PRODUCE. PLEASE
CHECK BACK PERIODICALLY FOR UPDATES. UPDATES CAN BE FOUND ONLINE
AT WWW.WEATHER.GOV/BIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.